Norms of operators that are Fourier–Legendre partial sums
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1983), pp. 54-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_8_a10,
author = {S. Z. Rafal'son},
title = {Norms of operators that are {Fourier{\textendash}Legendre} partial sums},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {54--59},
year = {1983},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_8_a10/}
}
S. Z. Rafal'son. Norms of operators that are Fourier–Legendre partial sums. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1983), pp. 54-59. http://geodesic.mathdoc.fr/item/IVM_1983_8_a10/